Jose Alas – Pericardium Rupture After Moderna COVID Vaccine

This is Jose’s story:

My name is Jose Alas. I have been ill for over 7 months due to the COVID vaccine.

I had the Moderna COVID vaccine in March 2021 and April of 2021. After getting the vaccine I started having chest pain and pressure followed by tachycardia.

In July, 3 months after the last dose of the vaccine, I had an episode of tachycardia followed by extreme pain which it felt like something ripped and moved inside my chest.

Afterwards, I noticed I had tachycardia 24/7 with very low blood pressure around 65/50.

I have been to the ER over 70 times and been seen by 6 cardiologists and 2 electrophysiologists.

None have been able to diagnose me. They always did the same exams, EKG, blood work and X-rays which come back normal according to them.

Just recently I started seeing a new cardiologist, who supects I have pericardium rupture which cause a herniation of my heart.

Meaning that the pericardium, the skin-like sack that covers the heart, has a hole and the heart is sticking out through it.The only test that can diagnose me with this ailment is a cardiac MRI. My insurance has denied paying for the cardiac MRI. The cost for the cardiac MRI is over $6,000 in Tulsa Oklahoma, at the Heart Rhythm Institute. I need help raising money for this so I can get diagnosed and get proper treatment.

The treatment for Cardiac herniation and pericardium rupture is pericardial surgery in which the pericardium is sealed.



May 1, 2022 UPDATE:

What the cardiologist told me today in Spain. What will the surgery cost about 30,000 euros that would be about $32,000. I’m trying to get the funds to go there and get my surgery done there. Because no doctor here helped me. Everyone out here denying that the vaccine made me something or what I have something. While there quickly they made the diagnosis by watching the images I send them of MRI. They have to do a final test to do the final diagnosis and surgery. If you can help please share my GoFundMe page or donate here. https://gofund.me/dc905801

“Partial agenesis of the pericardium is very rare and, according to the literature, it can cause more or less abrupt symptoms due to herniation/compression of cardiac structures, especially if the defect is not very large. Surgery may consist of subtotal pericardiectomy (simple end) or associate some reconstruction technique to avoid cardiac displacement. It is not easy to prove the cause of the discomfort and it is not certain that they will be corrected with surgery, but if the patient is very symptomatic and there is a clear pericardial defect, surgery can be performed. There is no problem.

Regarding the budget, of course coronary angiography has to be done because the coronary arteries will be seen in the TACMD, the HQuirón ski pass would be about €30,000 (a little could be negotiated depending on the specific technique of the 10) If a prosthetic patch was put on, another 500-1,000 would have to be added € (one or two)”


March 16, 2022 UPDATE:

Finding out the truth hurts me so much after all these months of suffering. My heart doesn’t look like anything normal or even like normal heart damage, it looks worse. It’s damaged and looks like the aorta is too.

This happened overnight. My heart was not like this.

All these time I thought it was Benzo withdrawal or Effexor withdrawal. This happened after taking the v and I kept thinking it was withdrawal symptoms. They suggested I might have POTS. I always thought that I didn’t have it. My heart rate is very fast from this heart damage. Please get checked for other things besides POTS.

I’m going tomorrow with the cardiologist to follow up. Hopefully there is a resolution to this. Please if you are having heart issues go see a cardiologist and request a cardiac MRI then get the files for your own records.

Made a video of side to side comparison of my heart and a normal heart. You can see my heart bulges at the left side. The pericardium looks cut the white region around the heart is the pericardium. Then you can see a ripple like effect imitating from the bottom that’s where the aorta main vein is at the feeds the heart and entire body. Looks like something is wrong there too.

My heart looks like it has been damaged a lot.

The bulging side is the left ventricle you will not see that on the other heart. This is not normal. They keep telling me is all in my head. This is damage. That’s no doubt about it. You can see the many differences between both hearts. I’m scared how this will end up. This doesn’t look normal at all. Does not look like I can survive surgery. Damage looks like it’s too much. I’m very scared and sad.

I have been lied too and ridiculed all these months because I knew something was wrong with my heart.


February 19, 2022 UPDATE:

I’m afraid to die not for me but because I don’t want to leave my son behind and my mom. I saw them once how they would feel if I’m not around. I don’t wanna give them that pain anymore.Each day my heart feels less strong. I pray everyday don’t think I don’t. I have asked for help. I’ve never done it before. This vaccine poison is slowly killing me. I don’t know how it was that affected me more. Heart is getting weak until I have surgery but first they have to diagnose the problem which is pericardic fracture and heart hernia.


February 4, 2022 UPDATE:

I went back to see the CT scans I have of my heart. I found this picture above and the one in the bottom is from a normal heart online. Seems like my aorta twisted and my heart dropped lower. Something is going on here and these doctors aren’t helping.


February 3, 2022 UPDATE:

“Started liquid liposamal Glutathione and Activated Charcoal 4 days ago. Seems to be working more than anything to help me with my symptoms. Seen a reduction in heart rate when standing and a reduction in heart murmur. No reduction in brain vibrations and tinnitus. A long way to go still. Slowly flushing out all the toxins. I still can’t feel my heart when it beats fast. These supplements seems to be helping more than anything any doctors ever did. I still can’t sleep too. I hope things get better. Ordering another bottle of glutathione soon.”


“I wish I never had that nasty vaccine poison. I haven’t been the same. Days that i feel terrible. Nights that I cannot fall asleep. The side effects don’t show up right away for some people. A lot side effects are showing up weeks and even months after the shot. Met already a lot people, whose blood pressure laying in bed is very high and when they stand up the blood pressure drops very low. They are having faster than normal heart rate even when sleeping and when they stand up their heart rate up from 90 to 130-180 beats per minute. Only because you haven’t had any symptoms that you haven’t noticed don’t mean you are not having them or will not have them. I pray that you don’t but please pay attention to what your body is telling you. Always check your vitals laying down flat, sitting and standing. You night not noticed anything, but is a good thing too you start checking yourself and catch it before it can get worst. The side effects are silent they sneak up on you. You can even be walking around and noticed anything. So please be careful and I don’t want what’s happening to me happen to you.”


My symptoms:

  • Unable to fall asleep naturally
  • Feeling that I cannot breathe
  • Low oxygen levels and fluctuations
  • Nerve pain over my left side of the chest
  • Rapid heart rate that slows down and speeds up again
  • Unnatural very high blood pressure laying down
  • Strange sensations over my heart
  • High diastolic blood pressure laying down or standing up at 90-100.
  • Feeling that my brain isn’t getting enough oxygen.
  • Nerve pain and tingling sensation that goes from my head, into neck and down to my chest.
  • Feeling that something is blocking my blood circulation
  • Increase pressure between heart and lungs.
  • Rapid shallow breathing
  • Faint pulse on both of my wrists
  • Painful flare ups in my chest.
  • Pain in my chest worst at night.
  • Faint heart beat
  • Brain fog

Yet the doctors can’t find anything that can be causing it. The only thing that I know it’s the vaccine.


“This ain’t normal. This is a nightmare. I wish my son and I were the same again. We were fully vaccinated. We never had COVID symptoms. I don’t have anymore doubts that the vaccine damages the heart muscle. I used to run 4 miles almost everyday. I had good blood pressure before. I don’t know if we ever going to recover from this. Makes me mad that I took the vaccine and made my son, mother and father get it too. My father and my mother seem to be fine so far. This is torture.”


Just got out of the family doctor office. The nurse we saw today was very honest about the COVID vaccine. She said they have been having a lot people coming in with a lot of adverse effects. Some people with face numbness, some people with heart issues like me. Some others with people coming in with swollen lymph nodes and a lot breathing problems even some with blood clots. The nurse was honest but the doctor I saw was not. She was like, “you sound like you have anxiety or dehydrated.” I asked for her to look what my heart does when I stand up. She didn’t bother to look. Really feeling bad about this. I regret getting the dumb vaccine!


People who advocated for COVID vaccinations and promoted the propaganda should be held accountable to what’s happening to a lot people right now. This isn’t normal! If you haven’t felt any symptoms yet. You’re lucky!


Please follow Jose on Instagram to follow his journey:

Related Articles

Responses

Your email address will not be published.